MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Sense (1559); Use of Device Problem (1670); Failure to Deliver (2338); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started.Results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that during use of the involved fabius gs premium the pressure support and simv/ps did not deliver a respiratory rate no matter what rate was set.It happened on three cases on the reported day and reportedly it worked fine using the volume control mode.The logfile and further information have been provided to the manufacturer.Based on the initial logbook analysis, no evidence of a device malfunction was identified.Most likely, user settings were responsible for the reported issue.Nevertheless, a device malfunction cannot be excluded with certainty.Therefore, this report has been submitted as a precaution.There was no patient injury reported as a result.
 
Additional Manufacturer Narrative
It was reported that during a case, no respiratory rate was displayed in psup & simv/ps modes.For the investigation, the event description, service device logfiles, and the returned circuit board (pcb) were analyzed.No device error was found in the logfile, and the performed hardware tests revealed no failures as well.Provided photos and videos revealed that the user had set a relatively low respiratory rate (12¿15/min), but a higher rate (up to 24/min) was achieved.According to the instructions for use, the device synchronizes mandatory breaths based on trigger sensitivity and allows spontaneous breathing between mandatory breaths.This design explains the reported symptom as the user has selected a frequency that is too low for the device to push the assisted breath into the patient.It can be concluded that there was no technical fault; the device¿s behavior matches its intended function as described in the user manual.The tested pcb showed no hardware issues.Dräger serviced and recalibrated the device.It meets all specifications and has returned to clinical use.In every reported case, the fabius gs premium operated correctly.Finally, no device error could be found as cause for the reported symptoms.An user-related cause seems very likely in this case.The analysis of the complaint data does not indicate a systematic accumulation of the symptom described.On the basis of the available investigation results, the case is subsequently assessed as not reportable.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22975158
Report Number9611500-2025-00500
Device Sequence Number15696399
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)180815(17)190207(93)8607000-71
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown